# SDR TWAA0002907

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE RT CABIN SERVICE DOOR ENTRY WAY PAN WAS DAMAGED AT STA 200, STRINGER 15R.  INSTALLED DOUBLER PER SRM 53-05, FIG 42 SHEET 1 THROUGH 9.
